JOURNAL BROWSE
Search
Advanced SearchSearch Tips
CONGRUENCES FOR COEFFICIENTS OF DRINFELD MODULAR FORMS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
CONGRUENCES FOR COEFFICIENTS OF DRINFELD MODULAR FORMS
Choi, So-Young;
  PDF(new window)
 Abstract
We find congruences for the t-expansion coefficients of a Drinfeld modular form for (Q), where Q is a monic irreducible polynomial. As an application we obtain new congruence relations for the t-expansion coefficients of Drinfeld modular forms for .
 Keywords
Drinfeld modular form;congruence;
 Language
English
 Cited by
 References
1.
S. Choi, Linear relations and congruences for the coefficients of Drinfeld modular forms, Israel J. Math. 165 (2008), 93–101

2.
J. Gallardo and B. Lopez, 'Weak' congruences for coefficients of the Eisenstein series for $IF_q$[T] of weight $q^k$−1, J. Number Theory 102 (2003), no. 1, 107–117

3.
E. U. Gekeler, On the coefficients of Drinfeld modular forms, Invent. Math. 93 (1988), no. 3, 667–700 crossref(new window)

4.
E. U. Gekeler, Growth order and congruences of coefficients of the Drinfeld discriminant function, J. Number Theory 77 (1999), no. 2, 314–325 crossref(new window)

5.
E. U. Gekeler and M. Reversat, Jacobians of Drinfeld modular curves, J. Reine Angew. Math. 476 (1996), 27–93

6.
R. Hartshorne, Algebraic Geometry, Graduate Texts in Mathematics, No. 52. Springer-Verlag, New York-Heidelberg, 1977

7.
B. Lopez, A congruence for the coefficients of the Drinfeld discriminant function, C. R. Acad. Sci. Paris Ser. I Math. 330 (2000), no. 12, 1053–1058